Products of Bergman space Toeplitz operators on the polydisk

Boo Rim Choe, Young Joo Lee, Kyesook Nam, Dechao Zheng

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Motivated by recent works of Ahern and Čučković on the disk, we study the generalized zero product problem for Toeplitz operators acting on the Bergman space of the polydisk. First, we extend the results to the polydisk. Next, we study the generalized compact product problem. Our results are new even on the disk. As a consequence on higher dimensional polydisks, we show that the generalized zero and compact product properties are the same for Toeplitz operators in a certain case.

Original languageEnglish
Pages (from-to)295-316
Number of pages22
JournalMathematische Annalen
Volume337
Issue number2
DOIs
Publication statusPublished - 2007 Feb 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this